| Model Number |
SUTURE ANCH BIOCOMP CORKSCREW FT VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a shoulder surgery the anchor broke during screwing in.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.¿ one unpackaged ar-1927bcnf-1 serial/batch number (b)(6) was received for investigation.¿ functional testing was not performed due to the damage to the device.¿ visual inspection noted that the anchor of the device is broken, and the suture has been used from the device.¿ the most likely cause is attributed to misuse/use error due to improper bone prep, misaligned insertion, or prying/leveraging the device during insertion.